# SDR DALA2021070203646

- Difficulty date: July 2, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 106,338 hours, 15,448 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 883
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECITON FOUND 01EA CRACK APPROX 0.200 INCH IN LENGTH ON RH BS883.5 FRAME INNER CHORD TRANSITION RADIUS. CRACKED REPAIRED. (LP 1861056)
